# SDR FDEA201110104416

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 37,284 hours, 18,940 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57340115200201
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1" X 2" AREA OF CORROSION FOUND ON LT LOWER SKIN RIB 5 DOUBLER AROUND FASTENER  HOLE.  REPAIRED IAW EA 6-5710-145618, PT 1.
